# SDR AALA201509029009

- Difficulty date: August 30, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Part number: C24730100
- Condition: Worn
- Location: Nlg Door
- Part time: 46,496 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON WHEEL PAGE, AMBER X'S ON NOSE GEAR DOORS, MILD VIBRATION IN DESCENT.  ACCOMPLISHED TSM 32-31-00-810-840-A, 32-31-000-810-859-A.  FOUND NLG DOOR UPLOCK ASSEMBLY WITH WEAR.  R & R NLG DOOR UPLOCK ASSEMBLY IAW AMM 32-31-14 PB 401.  ACCOMPLISHED FUNCTIONAL TEST OF NORMAL EXTENSION & RETRACTION OF NLG IAW AMM 32-31-00-720-003-A.  ALL INDICATIONS & FUNCTIONAL CHECKS NORMAL.
